# SDR DHL9972707C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENGINE UPPER T/R CASCADE FWD SUPPORT BRACKETS ARE CRACKED AT 11:00 AND 1:00 POSITIONS.  WELDED NR 1 ENGINE UPPER T/R CASCADE FWD SUPPORT BRACKETS AT THE 1:00 POSITION PER BOEING OHM 78-30-02 PG 410A SECTION E PARA A NR 6331.
